Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Enriched Reedy categories


Author: Vigleik Angeltveit
Journal: Proc. Amer. Math. Soc. 136 (2008), 2323-2332
MSC (2000): Primary 18G55
Published electronically: February 28, 2008
MathSciNet review: 2390498
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define the notion of an enriched Reedy category and show that if $ \mathcal{A}$ is a $ \mathcal{C}$-Reedy category for some symmetric monoidal model category $ \mathcal{C}$ and $ \mathcal{M}$ is a $ \mathcal{C}$-model category, the category of $ \mathcal{C}$-functors and $ \mathcal{C}$-natural transformations from $ \mathcal{A}$ to $ \mathcal{M}$ is again a model category.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 18G55

Retrieve articles in all journals with MSC (2000): 18G55


Additional Information

Vigleik Angeltveit
Affiliation: Department of Mathematics, University of Chicago, 5734 S. University Avenue, Chicago, Illinois 60637
Email: vigleik@math.uchicago.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09185-5
PII: S 0002-9939(08)09185-5
Received by editor(s): March 15, 2007
Received by editor(s) in revised form: April 9, 2007
Published electronically: February 28, 2008
Additional Notes: This research was partially conducted during the period the author was employed by the Clay Mathematics Institute as a Liftoff Fellow
Communicated by: Paul Goerss
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.